Терапия и хирургия: сердечно-сосудистая и дыхательная системы: лист заданий с ответами
Бесплатный лист заданий для печати по теме «Терапия и хирургия: сердечно-сосудистая и дыхательная системы»: 8 задач от простых до экзаменационного уровня, с ответами. Распечатайте его или сохраните как PDF.
Для преподавателей: можно бесплатно печатать, копировать и использовать на занятиях. Каждый новый лист содержит новые значения и собственные ответы. Будем благодарны за ссылку на ExamProblems на странице вашего курса.
Имя: ____________________ Дата: ____________
1.Лёгкая
Which group of symptoms suggests obstructive sleep apnoea?
ANight sweats, weight loss and a cough lasting several weeks
BFever, cough and rust-coloured sputum
CLoud snoring, pauses in breathing and daytime sleepiness
DWheeze, cough and itchy eyes that come on after exercise
2.Лёгкая
What is the "calf muscle pump"?
AA device that inflates around the calf during surgery to warm the leg
BCalf muscles squeezing the deep veins to push blood towards the heart
CThe artery that supplies oxygenated blood to the muscles of the calf
DA heart valve that pumps blood into the legs
3.Лёгкая
What is the main cause of varicose veins?
AFaulty valves in the superficial leg veins
BInflammation of the lymph nodes in the groin
CA clot blocking a deep vein in the calf
DNarrowing of the leg arteries by plaque
4.Средняя
Why are beta-blockers often started after a myocardial infarction?
AThey lower the heart's oxygen demand and reduce arrhythmias
BThey reduce cholesterol in the blood
CThey dissolve the clot that is blocking the coronary artery
DThey raise the heart rate to improve blood flow to the muscle
5.Средняя
Shortly after a permanent pacemaker is inserted via the subclavian vein, the patient becomes breathless with reduced breath sounds on that side. What complication should be suspected?
APericarditis
BPneumothorax
CPulmonary oedema
DAsthma
6.Средняя
Пациент, недавно начавший принимать антигипертензивный препарат, чувствует головокружение при вставании с постели. Какой совет правильный?
AПринять двойную дозу на следующее утро
BВставать быстро, чтобы кровь продолжала двигаться
CПрекратить приём таблетки, не сообщая врачу или медсестре
DНемного посидеть на краю кровати, прежде чем вставать
7.Сложная
A patient with an inferior myocardial infarction develops complete heart block with a heart rate of 38/min. What is the most likely reason?
AThe right coronary artery usually supplies the AV node
BInferior infarcts always destroy the bundle of His permanently
CThe left anterior descending artery supplies the SA node only
DHeart block is caused by the thrombolytic drug
8.Сложная
During a thrombolytic infusion for an MI, the patient develops a sudden severe headache, vomiting and new confusion. What should the nurse do first?
AContinue the infusion, as headache is a common side effect
BStop the infusion and call for urgent medical help
CSlow the infusion and give an antiemetic
DGive a second dose to finish the treatment
Ответы
1. C · Loud snoring, pauses in breathing and daytime sleepiness
2. B · Calf muscles squeezing the deep veins to push blood towards the heart
3. A · Faulty valves in the superficial leg veins
4. A · They lower the heart's oxygen demand and reduce arrhythmias
5. B · Pneumothorax
6. D · Немного посидеть на краю кровати, прежде чем вставать
7. A · The right coronary artery usually supplies the AV node
8. B · Stop the infusion and call for urgent medical help
Полные пошаговые решения: занимайтесь этой темой на examproblems.com.